Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
178 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Tenovate gn on face

Premium Questions

Dr.  Kalpana Pathak MD

i hav been using tenovate GN cream for 2-3 months on face bcoz acne problems. bt after stopping use of this cream ,my skin looks very unhealthy,sable and dark. So plz suggest me,what to do for that? ... View answer

Answered by : Dr. Kalpana Pathak ( Dermatologist)
Dr. Sanjay Kumar Kanodia MD

hi . TENOVATE GN skin cream gives side effect of skin thinning as bcz its a strong steroid . plz suggest me any cream and treatment for skin thicking. thank u ... View answer

Answered by : Dr. Sanjay Kumar Kanodia ( Dermatologist)
Dr.           Kakkar S. MD

was also applying TENOVATE GN SKIN CREAM mix with body lotion on my face n whole body . Due to the side effect of applying tenovate gn my skin becomes very thin n also new hair growth on... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr.  Rahul Kumar MD

started using TENOVATE GN skin cream mix with a moisturizer . In a period of 1-2 months I got a very ... as bcz TENOVATE GN is a very high steroid .Then I stopped using it and now again my... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)
Dr.   Charu Bansal MD

hi, I was using TENOVATE GN skin cream mix with moisturizer to change my skin colour to white and it was done also , it gave excellent result. but 6 months back I stopped using it bcz my skin getting scratch ... View answer

Answered by : Dr. Charu Bansal ( Dermatologist)

Public Forum Discussions

Dr. Sanjay Kumar Kanodia MD

Hi,I hve been using tenovate gn on my face since 7 yrs for the reason it gives fair complexion.been hearing a lot that it causes sid3 effects n should not be useed for prolonged periods.my question is ... View answer

Answered by : Dr. Sanjay Kumar Kanodia ( Dermatologist)
Dr.  Michelle Gibson James MD

Please write your question here i am using tenovate gn for my skin fairness . normally I apply it on my face during night after washing my face ... will ot work surely..?? and I m seeing some... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. Sanjay Kumar Kanodia MD

Hello Dr. I am using Tenovate GN cream for sometime now, if i stop applying this for a day or two, i will get red spots (Pimple), but later once i apply Tenovate GN it becomes normal.... I need ... View answer

Answered by : Dr. Sanjay Kumar Kanodia ( Dermatologist)
Dr.     Kalpana Pathak MD

i have a problem in my face...i was using tenovate GN cream from past 4 years and now i stopped because of this my skin got damaged it semms. skin colour also changed itching is there and dryness ... View answer

Answered by : Dr. Kalpana Pathak ( Dermatologist)
Dr. S. Kakkar MD

i have a problem in my face...i was using tenovate GN cream from past 4 years and now i stopped because of this my skin got damaged it semms. skin colour also changed itching is there and dryness ... View answer

Answered by : Dr. S. Kakkar ( Dermatologist)

Mobile Questions and Answers

Dr. Dr. Kakkar MD

Hello. Tenovate Gn Cream contains a potent steroid and it should never be used on face neither as a fairness cream nor otherwise as it can cause steroid related side effects like acne , skin thinning,...

Dr. Dr. Kakkar MD

Hello Apply a topical steroid+antibiotic cream combination(Tenovate Gn cream) for a few days. regards